# SDR AALA20121018008

- Difficulty date: October 16, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 6,737 hours, 2,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN FROM STATIONS 1006 TO 1040, BETWEEN STRINGERS 21 AND 23 LEFT.  ACCOMPLISHED CORROSION REMOVAL PER EA B737-53-026566.
